# SDR 9725261223

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 478-486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND SEVERAL CRACKS IN THE NOSE WHEEL WELL RIGHT VERTICAL WEB FROM 24 TO 29 INCHES BELOW THE WHEEL WELL CEILING AT FS 478-486.  REPAIRED PER EA 12-154200.
